Previous |  Up |  Next


Title: O geometrii laplasiánu. II (Czech)
Title: On Laplacian geometry. II (English)
Author: Kowalski, Oldřich
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 26
Issue: 2
Year: 1981
Pages: 69-81
Category: math
MSC: 53-01
MSC: 53-02
MSC: 53B21
MSC: 53C20
MSC: 53C21
idZBL: Zbl 0472.53047
Date available: 2010-11-21T22:44:21Z
Last updated: 2012-08-25
Stable URL:
Related article:


Files Size Format View
PokrokyMFA_26-1981-2_2.pdf 2.584Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo